A Method for Obtaining Randomized Algorithms with Small Tail Probabilities

TitleA Method for Obtaining Randomized Algorithms with Small Tail Probabilities
Publication TypeJournal Article
Year of Publication1996
AuthorsAlt, H., Guibas L. J., Mehlhorn K., & Karp R. M.
Published inAlgorithmica
Volume16
Issue4-5
Page(s)543-547
Other Numbers477
Bibliographic Notes

Algorithmica, Vol. 16, No. 4-5, pp. 543-547

Abbreviated Authors

H. Alt, L. Guibas, K. Mehlhorn, R. M. Karp, et al.

ICSI Research Group

Algorithms

ICSI Publication Type

Article in journal or magazine